A Caltech Library Service

Sidorenko's conjecture for higher tree decompositions

Conlon, David and Kim, Jeong Han and Lee, Choongbum and Lee, Joonkyung (2018) Sidorenko's conjecture for higher tree decompositions. . (Unpublished)

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


This is a companion note to our paper 'Some advances on Sidorenko's conjecture', elaborating on a remark in that paper that the approach which proves Sidorenko's conjecture for strongly tree-decomposable graphs may be extended to a broader class, comparable to that given in work of Szegedy, through further iteration.

Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription Paper ItemArticle
Conlon, David0000-0001-5899-1829
Additional Information:Conlon research supported by a Royal Society University Research Fellowship. Kim was supported by the National Research Foundation of Korea (NRF) Grant funded by the Korean Government (MSIP) (NRF-2012R1A2A2A01018585) and KIAS internal Research Fund CG046001. C. Lee research supported by NSF Grant DMS-1362326. J. Lee supported by ILJU Foundation of Education and Culture.
Funding AgencyGrant Number
National Research Foundation of KoreaNRF-2012R1A2A2A01018585
Korea Institute for Advanced StudyCG046001
ILJU Foundation of Education and CultureUNSPECIFIED
Record Number:CaltechAUTHORS:20190820-161459631
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98054
Deposited By: Melissa Ray
Deposited On:21 Aug 2019 20:23
Last Modified:03 Oct 2019 21:37

Repository Staff Only: item control page